# SDR CALA2025080707412

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 41,727 hours, 15,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF 1R GIRT BAR APPEARS TO BE LOOSE.  GIRT BAR NOT ANYMORE LOOSE THAN ANY OTHERS. OPS CHECK GOOD. NO FAULTS FOUND.
